# SDR 0102212714

- Difficulty date: June 23, 2001
- Submitted: June 29, 2001
- Operation: Air carrier
- Aircraft: N718RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- Aircraft time: 60,389 hours, 33,381 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND DURING GEAR RETRACTION, THE A-SYSTEM HYDRAULICS FAILED.  FLIGHT RETURNED TO DEN AND COMPLETED AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED LEFT GEAR RETRACT ACTUATOR FLEX LINE AND NR 1 ENGINE DRIVEN PUMP.  LEAK AND OPERATIONAL CHECK OK.
